G. Alberti and A. Marchese, On the differentiability of Lipschitz functions with respect to measures in the Euclidean space, Geometric and Functional Analysis, vol.74, issue.199, pp.1-66, 2016.
DOI : 10.24033/bsmf.1381

L. Ambrosio, N. Gigli, and G. Savaré, Gradient flows in metric spaces and in the space of probability measures, Lectures in Mathematics ETH Zürich, 2008.

V. I. Arnold and B. Khesin, Topological methods in hydrodynamics, Applied Mathematical Sciences, vol.125, 1998.
DOI : 10.1146/annurev.fl.24.010192.001045

F. Bethuel, G. Orlandi, and D. Smets, Convergence of the parabolic Ginzburg???Landau equation to motion by mean curvature, Annals of Mathematics, vol.163, issue.1, pp.37-163, 2006.
DOI : 10.4007/annals.2006.163.37

URL : https://hal.archives-ouvertes.fr/hal-00114011

M. Born, On the Quantum Theory of the Electromagnetic Field, Proc. Roy. Soc. A, pp.410-437, 1934.
DOI : 10.1098/rspa.1934.0010

M. Born, Théorie non-linéaire du champ électromagnétique, Ann. Inst. H. Poincaré, vol.7, pp.155-265, 1937.

M. Born and L. , Infeld, Foundations of the new field theory, Proc. Roy. Soc. London A, pp.425-451, 1934.

K. Brakke, The Motion of a Surface by its Mean Curvature, 1978.

Y. Brenier, convergence of the vlasov-poisson system to the incompressible euler equations, Communications in Partial Differential Equations, vol.230, issue.3-4, pp.737-754, 2000.
DOI : 10.1016/0022-0396(92)90033-J

Y. Brenier, Hydrodynamic Structure of the Augmented Born-Infeld Equations, Archive for Rational Mechanics and Analysis, vol.172, issue.1, pp.65-91, 2004.
DOI : 10.1007/s00205-003-0291-4

Y. Brenier, Topology-Preserving Diffusion of Divergence-Free Vector Fields and Magnetic Relaxation, Communications in Mathematical Physics, vol.36, issue.2, pp.757-770, 2014.
DOI : 10.1002/cpa.3160360506

URL : https://hal.archives-ouvertes.fr/hal-00814263

Y. Brenier, C. De-lellis, L. Székelyhidi, and J. László, Weak-Strong Uniqueness for Measure-Valued Solutions, Communications in Mathematical Physics, vol.50, issue.12, pp.351-361, 2011.
DOI : 10.1002/(SICI)1097-0312(199712)50:12<1261::AID-CPA3>3.0.CO;2-6

URL : http://www.math.uzh.ch/fileadmin/math/preprints/02_10.pdf

Y. Brenier, W. Gangbo, G. Savaré, and M. Westdickenberg, Sticky particle dynamics with interactions, Journal de Math??matiques Pures et Appliqu??es, vol.99, issue.5, pp.577-617, 2013.
DOI : 10.1016/j.matpur.2012.09.013

URL : https://doi.org/10.1016/j.matpur.2012.09.013

Y. Brenier and X. Duan, From Conservative to Dissipative Systems Through Quadratic Change of Time, with Application to the Curve-Shortening Flow, Archive for Rational Mechanics and Analysis, vol.25, issue.5, pp.205-222, 2017.
DOI : 10.1088/0951-7715/25/2/309

URL : https://hal.archives-ouvertes.fr/hal-01485459

Y. Brenier and X. Duan, An integrable example of gradient flows based on optimal transport of differential forms, preprint, p.1498586

Y. Brenier and W. , Derivation of particle, string, and membrane motions from the Born???Infeld electromagnetism, Journal of Mathematical Physics, vol.46, issue.6, pp.62305-62322, 2005.
DOI : 10.1007/978-1-4612-0193-9_4

URL : https://hal.archives-ouvertes.fr/hal-00009149

D. Chae and H. Huh, Global existence for small initial data in the Born???Infeld equations, Journal of Mathematical Physics, vol.43, issue.12, pp.6132-6139, 2003.
DOI : 10.1063/1.1621057

G. Csato, G. , B. Dacorogna, and O. Kneuss, The pullback equation for differential forms, 2012.
DOI : 10.1007/978-0-8176-8313-9

B. Dacorogna, W. Gangbo, and O. Kneuss, Optimal transport of closed differential forms for convex costs, Comptes Rendus Mathematique, vol.353, issue.12, pp.1099-1104, 2015.
DOI : 10.1016/j.crma.2015.09.015

C. M. Dafermos, Hyperbolic conservation laws in continuum physics, 2010.
DOI : 10.1007/978-3-662-49451-6

K. Deckelnick, Weak solutions of the curve shortening flow, Calculus of Variations and Partial Differential Equations, vol.5, issue.6, pp.489-510, 1997.
DOI : 10.1007/s005260050076

F. Demengel and R. Temam, Convex functions of a measure and applications, Indiana Univ, Math. J, vol.33, issue.5, pp.673-709, 1984.

S. Demoulini, D. Stuart, and A. Tzavaras, Weak???Strong Uniqueness of Dissipative Measure-Valued Solutions for Polyconvex Elastodynamics, Archive for Rational Mechanics and Analysis, vol.160, issue.3, pp.927-961, 2012.
DOI : 10.1007/s002050100157

X. Duan, Hyperbolicity of the time-like extremal surfaces in Minkowski spaces, preprint, p.1538332

X. Duan, Magnetohydrodynamic regime of the Born-Infeld electromagnetism, preprint, p.1533207

L. C. Evans, W. Gangbo, and O. Savin, Diffeomorphisms and Nonlinear Heat Flows, SIAM Journal on Mathematical Analysis, vol.37, issue.3, pp.737-751, 2005.
DOI : 10.1137/04061386X

URL : http://www.math.columbia.edu/~savin/ESG.pdf

E. Feireisl and A. Novotný, Singular Limits in Thermodynamics of Viscous Fluids, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01284077

E. Feireisl, A. Novotný, and H. Petzeltová, On the Existence of Globally Defined Weak Solutions to the Navier???Stokes Equations, Journal of Mathematical Fluid Mechanics, vol.3, issue.4, pp.358-392, 2001.
DOI : 10.1007/PL00000976

URL : https://hal.archives-ouvertes.fr/hal-01283028

G. W. Gibbons and C. A. Herdeiro, Born-Infeld theory and stringy causality, Physical Review D, vol.51, issue.6, pp.63-064006, 2001.
DOI : 10.1103/PhysRevD.51.2584

URL : http://arxiv.org/pdf/hep-th/0008052

R. L. Jerrard and D. Smets, On the motion of a curve by its binormal curvature, Journal of the European Mathematical Society, vol.17, issue.6, pp.1487-1515, 2015.
DOI : 10.4171/JEMS/536

URL : https://hal.archives-ouvertes.fr/hal-01482304

R. Jordan, D. Kinderlehrer, and F. Otto, The Variational Formulation of the Fokker--Planck Equation, SIAM Journal on Mathematical Analysis, vol.29, issue.1, pp.1-17, 1998.
DOI : 10.1137/S0036141096303359

M. Kiessling, Electromagnetic Field Theory Without Divergence Problems 1. The Born Legacy, Journal of Statistical Physics, vol.116, issue.1-4, pp.1057-1122, 2004.
DOI : 10.1023/B:JOSS.0000037250.72634.2a

URL : http://arxiv.org/pdf/math-ph/0306076

M. Kiessling, Electromagnetic Field Theory Without Divergence Problems 2. A Least Invasively Quantized Theory, Journal of Statistical Physics, vol.116, issue.1-4, pp.1123-1159, 2004.
DOI : 10.1023/B:JOSS.0000037251.24558.5c

URL : http://arxiv.org/pdf/math-ph/0306076

Y. Kwon and A. Vasseur, Asymptotic limit to a shock for BGK models using relative entropy method, Nonlinearity, vol.28, issue.3, pp.531-543, 2015.
DOI : 10.1088/0951-7715/28/3/531

C. Lattanzio and A. Tzavaras, Relative Entropy in Diffusive Relaxation, SIAM Journal on Mathematical Analysis, vol.45, issue.3, pp.1563-1584, 2013.
DOI : 10.1137/120891307

URL : http://arxiv.org/pdf/1209.2843.pdf

H. Lindblad, A remark on global existence for small initial data of the minimal surface equation in Minkowskian space time, Proc. Amer, pp.1095-1102, 2004.

P. Lions, Mathematical topics in fluid mechanics, Incompressible models , Oxford Lecture Series in Mathematics and its Applications, 1996.

A. Majda, Compressible fluid flow and systems of conservation laws in several space variables, 1984.
DOI : 10.1007/978-1-4612-1116-7

F. Otto, THE GEOMETRY OF DISSIPATIVE EVOLUTION EQUATIONS: THE POROUS MEDIUM EQUATION, Communications in Partial Differential Equations, vol.4, issue.1-2, pp.101-174, 2001.
DOI : 10.1007/BF00535689

T. Qin, Symmetrizing nonlinear elastodynamic system, J. Elasticity, vol.50, issue.3, pp.245-252, 1998.

S. Rachev and L. Rüschendorf, Mass transportation problems, Vol. I. and II, 1998.

F. Rezakhanlou, Optimal transport problem and contact structures, preprint, 2015.

L. Saint-raymond, Hydrodynamic Limits of the Boltzmann Equation, Lecture Notes in Mathematics, vol.1971, 1971.
DOI : 10.1007/978-3-540-92847-8

R. Sart, A Viscous Augmented Born???Infeld Model for Magneto hydrodynamic Flows, Journal of Mathematical Fluid Mechanics, vol.12, issue.3, pp.354-378, 2010.
DOI : 10.1007/s00021-008-0292-z

D. Serre, Hyperbolicity of the Nonlinear Models of Maxwell?s Equations, Archive for Rational Mechanics and Analysis, vol.172, issue.3, pp.309-331, 2004.
DOI : 10.1007/s00205-003-0303-4

J. Speck, The nonlinear stability of the trivial solution to the Maxwell-Born-Infeld system, Journal of Mathematical Physics, vol.117, issue.124, p.83703, 2012.
DOI : 10.7208/chicago/9780226870373.001.0001

S. K. Smirnov, Decomposition of solenoidal vector charges, St. Petersburg Math. J, vol.5, pp.841-867, 1994.

C. Villani, Topics in Optimal Transportation, Grad. Stud. Math, vol.58, 2003.
DOI : 10.1090/gsm/058

C. Villani, Optimal transport: Old and New, 2008.
DOI : 10.1007/978-3-540-71050-9

D. Vorotnikov, Global generalized solutions for Maxwell-alpha and Euler-alpha equations, Nonlinearity, vol.25, issue.2, pp.309-327, 2012.
DOI : 10.1088/0951-7715/25/2/309

URL : http://arxiv.org/pdf/1012.4599